• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Sertraline

H

Hadi72

New member
Joined
Sep 15, 2020
Messages
3
Location
Netherlands
Hi guys,
I was on sertraline 75 mg for almost a year and i was working great... However from 2 weeks i start feeling emotional and physical bad episodes due to extra stress i think and preparing to be a dad and alot of things so my doctor told me to go up to 100 mg... My question is should i feel a bad symptoms and should i stop going to the work due to this or not?
 
bpd2020

bpd2020

Well-known member
Joined
May 25, 2020
Messages
4,026
Location
England
Hello Hadi. Welcome to the forum. I can understand feeling anxious about becoming a father. It is a huge step for you and you want to do your best. With an increase in medication it can mean some side effects while you adjust. If they are making you feel unwell you could take a break from work until the side effects stop.
 
H

Hadi72

New member
Joined
Sep 15, 2020
Messages
3
Location
Netherlands
Hello Hadi. Welcome to the forum. I can understand feeling anxious about becoming a father. It is a huge step for you and you want to do your best. With an increase in medication it can mean some side effects while you adjust. If they are making you feel unwell you could take a break from work until the side effects stop.
Thank you for your replay which makes me more relaxed... The medication should rework after the increase is dosage right? Since it worked at the first place right?
 
bpd2020

bpd2020

Well-known member
Joined
May 25, 2020
Messages
4,026
Location
England
I would hope it does work. Often with medications we get used to them and they need an increase.
 
H

Hadi72

New member
Joined
Sep 15, 2020
Messages
3
Location
Netherlands
Today is the third day of increasing sertraline from 75 to 100 mg and i made a fight with my boss and i hit him 😭😭
 
Top